# SDR FDEA201012104631

- Difficulty date: December 10, 2010
- Submitted: December 15, 2010
- Operation: Air carrier
- Aircraft: N997FD
- Make and model: Boeing 757231
- Aircraft serial: 24738
- Aircraft time: 59,116 hours, 20,705 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC1505100880
- Condition: Corroded
- Location: Bs 700
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOORBEAM UPPER SURFACE BS700 RBL48 TO RBL58 HAS CORROSION.  REMOVED CORROSION FROM BS 700, RBL 48-58, PER SRM 51-10-02. ORIGINAL MATERIAL; .125",   MATERIAL LOSS; .046", W=2", L=7". FOUND TO BE OUT OF LIMITS PER SRM 53-00-01, FIG.101,   DETAIL 2. CUT AND REMOVED UPPER CHORD PER SRM 53-00-51, REPAIR #3. FABBED NEW   UPPER CHORD, BAC 1505-100880, ANGLE 2, BAC 1490-2734 AND RECEIVED ANGLE 3 FABBED   ON TRAVELER T10/862577. FABBED STRAP 4, 7075-T6, STRAP 5, 7075-T6, ALL PER SRM 53-00-  51, REPAIR #3. INSTALLED ALL REPAIR MATERIALS PER SRM 51-40-02, SRM 53-00-51, REPAIR   #3, AT BS 700, RBL 37-70, ON FLOORBEAM.    MAJOR REPAIR
